RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 225–226 (Mi umn75)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the existence of informal simply connected symplectic manifolds

I. K. Babenkoa, I. A. Taimanovb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm75

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1082–1083

Bibliographic databases:

MSC: 53D05, 53C55, 58D17
Accepted: 19.08.1998

Citation: I. K. Babenko, I. A. Taimanov, “On the existence of informal simply connected symplectic manifolds”, Uspekhi Mat. Nauk, 53:5(323) (1998), 225–226; Russian Math. Surveys, 53:5 (1998), 1082–1083

Citation in format AMSBIB
\Bibitem{BabTai98}
\by I.~K.~Babenko, I.~A.~Taimanov
\paper On the existence of informal simply connected symplectic manifolds
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn75}
\crossref{https://doi.org/10.4213/rm75}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691189}
\zmath{https://zbmath.org/?q=an:0972.53049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1082B}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1082--1083
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039758196}


Linking options:
  • http://mi.mathnet.ru/eng/umn75
  • https://doi.org/10.4213/rm75
  • http://mi.mathnet.ru/eng/umn/v53/i5/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Alaniya, “Cohomology with local coefficients of certain nilmanifolds”, Russian Math. Surveys, 54:5 (1999), 1019–1020  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. I. K. Babenko, I. A. Taimanov, “Massey products in symplectic manifolds”, Sb. Math., 191:8 (2000), 1107–1146  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. D. V. Millionshchikov, “Cohomology of nilmanifolds and Goncharova's theorem”, Russian Math. Surveys, 56:4 (2001), 758–759  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. D. V. Millionshchikov, “Deformations of graded Lie algebras and symplectic structures”, Russian Math. Surveys, 58:6 (2003), 1206–1207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Pascal Lambrechts, Donald Stanley, “The rational homotopy type of a blow-up in the stable case”, Geom Topol, 12:4 (2008), 1921  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Fernandez, M, “An 8-dimensional nonformal, simply connected, symplectic manifold”, Annals of Mathematics, 167:3 (2008), 1045  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Cavalcanti G.R., Fernandez M., Munoz V., “On non-formality of a simply-connected symplectic 8-manifold”, Geometry and Physics XVI International Fall Workshop, AIP Conference Proceedings, 1023, 2008, 82–92  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    8. I. K. Babenko, “Algebra, geometry, and topology of the substitution group of formal power series”, Russian Math. Surveys, 68:1 (2013), 1–68  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:294
    Full text:122
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019